# SDR AU510001678

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 89778016
- Part serial: 2002913
- Condition: Faulty
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

LT ENGINE EGT, TORQUE AND FUEL FLOW FLUCTUATING.  FUEL CONTROL UNIT CHANGED.  GROUND RUN AND TEST FLIGHT CARRIED OUT SERVICEABLE.
